# SDR UALA2011082204459

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 62,181 hours, 22,848 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 18,567 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Overtemp
- Location: Nr 2 Engine
- Part time: 57,205 hours, 19,522 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 2 ENG EGT EXCEEDED 645 DEGREES, NOT DURING SURGE.  PEAK EGT WAS 656.   FOUND EGT EXCEEDENCE NR 2 ENG. EGT RED 656 FOR :29SEC EGT REDLINE 640 FOR :28.8SEC 615 FOR : 28.8SEC MAX 656.  CHECKED PER JRH2-5-62 AREA B NR 1-4, PERFORMED VISUAL WITH NO DAMAGE NOTED.  CONTACTED ENGINE CNTRLR.  DEFERED OVERTEMP HOT SECTION INSPECTION REF(MM72-00-00) SEE WRITEUP FOR DEFERAL.  REPLACED NR 2 ENG.
